3 doctors weighed in:

Had strange possible cardiac symptom--pain in middle of chest after taking pill and lying down. Need advice!?

3 doctors weighed in
Dr. James Marx
Pain Management
2 doctors agree

In brief: New Symptom?

Had this before. Sometimes objects as small as pills lodged in the esophogus can can cause chest pain.
Try sipping some water or soda to dislodge. Were you taking the pill because of chest pain? Could be cardiac or stomach related-see a doctor if symptoms do not immediately clear up.

In brief: New Symptom?

Had this before. Sometimes objects as small as pills lodged in the esophogus can can cause chest pain.
Try sipping some water or soda to dislodge. Were you taking the pill because of chest pain? Could be cardiac or stomach related-see a doctor if symptoms do not immediately clear up.
Dr. James Marx
Dr. James Marx
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors